# SDR USAABB08112

- Difficulty date: June 30, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271T45859
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ARN FLT 752 EN ROUTE PHL ARN.  DURING APPROACH, THE CENTER HYDRAULIC SYSTEM BEGAN TO DEPLETE.  BY THE TIME THE FLIGHT LANDED, THE CENTER HYDRAULIC SYSTEM WAS AT ZERO QUANTITY.  THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REPLACED THE CENTER HYDRAULIC MODULE ASSEMBLY.  OPERATIONAL AND LEAK CHECKS OK.  (S)
